Pseudo-real principal G-bundles over a real curve

Title: Pseudo-real principal G-bundles over a real curve.

Author(s): Indranil Biswas, Oscar Garcia-Prada and Jacques Hurtubise.

Source: J. London Math. Soc. (2) 93 (2016) 47-64.

Date of publication:February, 2016.

Abstract: We consider stable and semistable principal bundles over a smooth projective real algebraic curve, equipped with a real or pseudo-real structure in the sense of Atiyah. After fixing appropriate topological invariants, one can build a suitable gauge theory, and show that the resulting moduli spaces of pseudo-real bundles are connected. This in turn allows one to describe the various fixed point varieties on the complex moduli spaces under the action of the real involutions on the curve and the structure group.


Pequeño Instituto de Matemáticas


La sección del ICMAT en